# SDR DALA12010843132

- Difficulty date: October 21, 2012
- Submitted: October 24, 2012
- Operation: Air carrier
- Aircraft: N332NB
- Make and model: Airbus A319-114
- Aircraft serial: 1570
- Aircraft time: 30,886 hours, 15,992 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN RT SIDE LOWER DOOR FR 20 UPPER WEB SURFACE HAS CORROSION.   REMOVED WEB IAW SRM 51-42-11.  INSTALLED NEW WEB.  RT FR20 TO FR24 IAW SRM 51-42-11.  DAMAGE DIMENSIONS L=1.0"W=1.0"D=0.020", ORIG MAT. 0.71".
